# SDR AALA202512087650

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 76,380 hours, 29,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 SLIDE ARM INTERMITTENT. MAINTENANCE FOUND THE MOORING LINE INCORRECTLY INSTALLED ON THE GIRT BAR, REINSTALLED MOORING LINE ON GIRT BAR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-62-44.
